کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4651095 | 1342520 | 2007 | 20 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Constructions and bounds for (m,t)(m,t)-splitting systems
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let m and t be positive integers with t⩾2t⩾2. An (m,t)(m,t)-splitting system is a pair (X,B)(X,B) where |X|=m|X|=m and BB is a collection of subsets of X called blocks such that for every Y⊆XY⊆X with |Y|=t|Y|=t, there exists a block B∈BB∈B such that |B∩Y|=⌊t/2⌋|B∩Y|=⌊t/2⌋. An (m,t)(m,t)-splitting system is uniform if every block has size ⌊m/2⌋⌊m/2⌋. In this paper, we give several constructions and bounds for splitting systems, concentrating mainly on the case t=3t=3. We consider uniform splitting systems as well as other splitting systems with special properties, including disjunct and regular splitting systems. Some of these systems have interesting connections with other types of set systems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 307, Issue 1, 6 January 2007, Pages 18–37
Journal: Discrete Mathematics - Volume 307, Issue 1, 6 January 2007, Pages 18–37
نویسندگان
D. Deng, D.R. Stinson, P.C. Li, G.H.J. van Rees, R. Wei,